Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Suggest treatment for cramps and bleeding after periods

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12711 Questions
Question
Hello, i had my period about 1-2 weeks ago but ive suddenly had cramps and bright red bleeding, its not spotting and its not heavy its just mild, but its been 4 days?
Posted Thu, 7 Aug 2014 in Menstruation and Miscarriage
 
 
Answered by Dr. Rakhi Tayal 10 minutes later
Brief Answer:
Can be hormonal disturbance.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The mid cycle mild bleeding for last 4 days suggests that there is some hormonal dis balance. It can happen due to frequent intake of emergency contraceptive pills or irregular intake of birth control pills. If this has happened for the first tine then there is no need to worry. You can wait for a few days for it to stop spontaneously.
In case the bleeding is recurrent then the cause needs to be detected after proper investigations.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor